# SDR HEEA954901

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077117
- Condition: Failed
- Location: Nr 1 Eng Torque
- Part time: 2,007 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TORQUE INDICATION READS ZERO ON GAUGE.
